# SDR SWAA074202

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 11,145 hours, 6,374 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022607
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 1 ABC AND ROW 3 ABC.  SECURED LOOSE CONNECTOR PER MM.
